# SDR FDEA201609033121

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 84,850 hours, 31,513 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL CRACK AT THE UPPER LT CORNER IN THE FUSELAGE JUST ABOVE THE NR 3 PACK BAY DOOR.  INSTALLED REPAIR IN REF TO EA 8-5330-T0328078.
